# SDR 20000913SH031

- Difficulty date: August 30, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70211305
- Condition: Malfunctioned
- Location: Fuel Injector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FUEL FLOW RIGHT ENGINE DROP 3 GALLONS PER HOUR.  IN-FLIGHT, CHT AND TIT TEMP WENT HIGHER THAN THE OTHER ENGINE.  ENGINE STARTED TO RUN ROUGH.  ENGINE WAS SHUT DOWN IN-FLIGHT AND A SAFE LANDING ON ONE ENGINE WAS MADE.  INSPECTION OF ENGINE FOUND THE RIGHT FUEL SERVO WAS LEAN AT ALL POWER SETTINGS.  SERVO REPLACED.  (X)
